# SDR AALA202109108482

- Difficulty date: September 7, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N352PS
- Make and model: Boeing 737823
- Aircraft serial: 33256
- Aircraft time: 10,225 hours, 4,321 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Damaged
- Location: Cockpit R1
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: R1 WINDOW UPPER AERODYNAMIC ANGLE BENT DUE TO BIRD STRIKE. REPLACED R1 WINDOW WITH SERVICEABLE UNIT IAW WORKCARD 08L21056004.
